# SDR CALA2018060501389

- Difficulty date: May 30, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 61,430 hours, 24,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5323051420002
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FISH PLATE BETWEEN STRINGER 41 AND 42R SIDE IN THE FWD CARGO BAY BILGE AREA,  FRAME 33.   REMOVED AND REPLACED THE FISHPLATE  HOLES ROTO PROBED, NO CRACKS DETECTED. RESTORED SURFACE PROTECTION IAW SRM 51-42-11-001-2E, 51-75-12-911-002,  NTM 51-10-01, AND ER5100R01017, REV E.
